# SDR IPXA2021033067562

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,027 hours, 15,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA**SDR FILED OPEN**  R1 ENTRY DOOR WILL NOT OPEN.  DEFERRED R1 ENTRY DOOR IAW MEL 52 10 3 1 2 1 CONTROL #M740124 PLACARD INSTALLED.
